Thalidomide-induced peripheral neuropathy

Summary Prospective clinical and electrophysiological follow-up was performed on nine patients under thalidomide treatment in order to detect the very beginning of possible drug-induced peripheral neuropathy. For neurophysiological assessment, nerve conduction measurements of the median, peroneal an... Ausführliche Beschreibung

1. Person: Hess, C. W.
Weitere Personen: Hunziker, T.; Küpfer, A.; Ludin, H. P.
Quelle: in Journal of neurology Vol. 233 (1986), p. 83-89
Weitere Artikel
Format: Online-Artikel
Genre: Thalidomide-induced neuropathy, Electroneurography, Pharmacogenetic classification
Sprache: English
Veröffentlicht: 1986
Beschreibung: Online-Ressource
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1986 Springer-Verlag
LEADER 02702nma a2200409 c 4500
001 NLEJ208993827
003 DE-601
005 20110129100129.0
007 cr uuu---uuuuu
008 070529s1986 000 0 eng d
016 7 |a 14212997  |2 DE-600 
040 |b ger  |c GBVCP 
041 0 |a eng 
084 |a soj  |2 natliz 
245 0 0 |a Thalidomide-induced peripheral neuropathy  |h Elektronische Ressource 
300 |a Online-Ressource 
500 |a Copyright: Copyright 1986 Springer-Verlag 
520 |a Summary Prospective clinical and electrophysiological follow-up was performed on nine patients under thalidomide treatment in order to detect the very beginning of possible drug-induced peripheral neuropathy. For neurophysiological assessment, nerve conduction measurements of the median, peroneal and sural nerves (7 conduction parameters) and needle EMG examination of the anterior tibial muscle were performed. The results of a first control after about 3 months of treatment were compared with the starting point examination, and the patients were then classified as “affected” or “not affected” according to clinical and neurophysiological criteria. At this point, three patients showed clinical and electrophysiological, and another two only electrophysiological alterations suggesting early neuropathy. This classification did not change after further clinical and electrophysiological controls. Without starting-point values, the early detection of neuropathy would not have been possible in all patients. No single reliable neurophysiological parameter for detection of thalidomide-induced neuropathy could be found. Pharmacogenetic classification with regard to hydroxylation and acetylation phenotypes was then performed in some patients and interpreted with relation to thalidomide neurotoxicity. A possible relationship between slow acetylators and development of thalidomide-induced neuropathy was found. 
533 |a Online edition  |f Springer Online Journal Archives 1860-2002 ; 041039-1 
655 7 |a Thalidomide-induced neuropathy  |2 gnd 
655 7 |a Electroneurography  |2 gnd 
655 7 |a Pharmacogenetic classification  |2 gnd 
689 0 0 |a Thalidomide-induced neuropathy 
689 0 1 |a Electroneurography 
689 0 2 |a Pharmacogenetic classification 
689 0 |5 DE-601 
700 1 |a Hess, C. W. 
700 1 |a Hunziker, T. 
700 1 |a Küpfer, A. 
700 1 |a Ludin, H. P. 
773 0 8 |i in  |t Journal of neurology  |g Vol. 233 (1986), p. 83-89  |q 233<83-89  |w (DE-601)NLEJ188985883  |x 1432-1459 
856 4 0 |u http://dx.doi.org/10.1007/BF00313852 
901 |a OLC 
912 |a ZDB-1-SOJ 
912 |a GBV_NL_ARTICLE 
951 |a AR 
952 |d 233  |j 1986  |c 2  |h 83-89  |g 7 

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions